# SDR IPXA2025021423115

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 25,501 hours, 15,966 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O LANDING GEAR WOULD NO RET. ON SYS 1-SWITCHED TO SYS 2 WOULD NOT RETRACT- ECAM LDG GEAR SWITCHED BACK TO SYS 1 AND IT RETRACTED.   INSTALLED NEW SENSOR BRACKET IAW AMM 32-11-14, REF T3F18E0063F0E.  INSTALLED RT GEAR BOGIE BEAM POSITION SENSORS  IAW 32-00-00/401.  ACCOMPLISHED SUCCESSFUL ADJ./TEST IAW AMM 32-00-00/501.SWUNG LANDING GEAR ON SYSTEM ONE AND SYSTEM TWO PER 32-31-00 SEVERAL TIMES, NO FAULTS, AIRCRAFT IS OK FOR SERVICE.
